IJPAM: Volume 63, No. 1 (2010)

STOCHASTIC FUNCTIONAL DIFFERENTIAL EQUATIONS
WITH MARKOVIAN SWITCHING AND
NON-LIPSCHITZ COEFFICIENTS

Mao Wei
Department of Mathematics
Jiangsu Institute of Education
Nanjing, 210013, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we study the convergence of numerical method of stochastic functional differential equations with Markovian switching. Under non-Lipschitz condition, we prove that the Euler approximate solutions converge to the exact solutions in the mean-square sense.

Received: June 8, 2010

AMS Subject Classification: 65C30

Key Words and Phrases: stochastic functional differential equations, Markovian switching, compensated Poisson jump measures, approximate solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 1